# SDR P2EA001017

- Difficulty date: April 5, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE RIGHT MAIN LANDING GEAR SUPPORT BEAM GOUGED 10 INCHES INBAORD FROM THE LOWER OUTBOARD END.  AFTER BLENDING IT WAS FOUND TO BOUT OF LIMITS.  (M)
